Breaking out in hives, I think from Cypro for a possible UTI, Dr in AM. Ok to take Benedryl??? Took Cypro dose about 2-3 hours ago, been on it since friday, started getting itchy a couple of days ago, chalked it up to dry skin till I realized it was all bumpy and broken out..
Hello, Welcome to Just Answer and thanks for your question. There is no problem with taking Benadryl for your allergy. Don't take any more Cipro until you see your doctor though.
Im not, thank you.. I never had a reaction to it before.. why would it start now???
It may not be an allergy to Cipro, but it is best not to take it just in case. Some people can take any drug all their lives and suddenly become allergic to it. It's sad, but true.
The only medications im on is the Cipro and Ergocalciferol.. I dont think vitamin D would do it.. Just im nervous right now..ive never had a reaction to medication before..
No, the vitamin won't do it. Benadryl will help with the itching and inflammation. If you develop any difficulty breathing call 911, but that isn't likely to happen.
Board Certified NP, MS, RN. Private practice & hospitalist
Thank you.. i appreciate the time..
You're so very welcome. Hope you feel better soon.